MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SIDEKICK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC SIDEKICK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, TVH SDK W/VIAL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Nausea (1970); Presyncope (4410)
Date of Event 05/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Adverse event report is being submitted due to customer contacting doctor due to meter result.Meter and test strips were returned for evaluation.Evaluation in process.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2022 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated she had received the replacement products but had not used them as she is using another brand meter.
 
Event or Problem Description
Consumer reported complaint for high and low blood glucose test results.Customer stated that she was obtaining high results with another sidekick meter: additional report reference number (b)(4).The customer is concerned with test results from results obtained of 42mg/dl am non-fasting.The customer did not provide any high results of concern.The customer¿s expected am fasting blood glucose test result range is 116-200mg/dl, expected pm fasting blood glucose test result range is 175-210mg/dl and expected bedtime fasting blood glucose test result range is 102-201mg/dl.The customer feels well and did not report any symptoms.Customer stated that at least 5 or 6 times she has given herself to much insulin due to her meter reading higher than normal am fasting.Customer stated that last friday, (b)(6) 2022 or saturday, (b)(6) 2022 (she doesn't recall the exact date) she gave herself to much insulin and that she almost passed out.Customer stated she was feeling nauseous and weak.Customer stated that she ate something and then she felt a little bit better and then she tested her blood sugar and result was 42mg/dl non-fasting am.Customer stated she called her neighbor to let her know because she was worried and then she contacted her hcp through the doctors portal.Her doctor contacted her and advised her to take only half of the insulin she was taking and the doctor told her to reduce the dosage to 10 units.During the call, a back to back blood test was not performed by the customer; customer stated she did not have any more test strips.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 06/22/2023 and open vial date is 2 months ago.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Sections with additional information as of 08-aug-2022: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: meter and test strips were returned for evaluation.Defect found on returned meter - e-7 with check strip.Product evaluation has been completed.Retention strip lot tested within specifications.Returned product was forwarded to r&d meter for root-cause.R&d investigation has been completed and root cause selected.Root cause: rc-001: miscellaneous user induced contamination on the strip connector.

Brand Name
SIDEKICK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key14755587
Report Number1000113657-2022-00350
Device Sequence Number6022795
Product Code NBW
UDI-Device Identifier00021292012823
UDI-Public(01)00021292012823
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K051147
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/22/2023
Device Model NumberMETER, TVH SDK W/VIAL
Device Catalogue NumberD4H01-81
Device Lot NumberSX5454
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2022
Is the Reporter a Health Professional? No
Distributor Facility Aware Date05/24/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown